Alert archive / Wisconsin / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 30, 2011, 1:59 PM CDT for Chippewa County, Dunn County, Wisconsin. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2011, 1:59 PM CDT (18:59 UTC)
- Expired
- Jul 30, 2011, 3:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Twin Cities, MN
Counties Chippewa County, WI, Dunn County, WI
The radar
The La Crosse radar (KARX), 132 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2252 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
876
WWUS83 KMPX 301859
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 PM CDT SAT JUL 30 2011
WIZ023-025-027-028-302000-
CHIPPEWA-DUNN-EAU CLAIRE-ST. CROIX-
159 PM CDT SAT JUL 30 2011
AT 156 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
SHELDON TO 5 MILES EAST OF JIM FALLS TO 7 MILES NORTHWEST OF CHIPPEWA
FALLS TO KNAPP. THESE STORMS WERE MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JIM FALLS.
CHIPPEWA FALLS.
BATEMAN.
CADOTT.
LAKE HALLIE.
LUDINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4469 9093 4479 9177 4519 9235 4516 9158
4517 9120 4527 9094 4526 9092 4519 9091
4469 9091
TIME...MOT...LOC 1859Z 302DEG 24KT 4515 9084 4505 9116
4496 9150 4497 9204
$$
CLFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 30, 1:58 PM CDT, 1 minute earlier.
Area forecast discussion, Jul 30, 1:58 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 158 PM CDT SAT JUL 30 2011 .DISCUSSION... THINGS WILL BE BRIEF TODAY... BUT SINCE LITTLE HAS CHANGED AND THIS PERSISTENT PATTERN LOOKS TO ESSENTIALLY REMAIN IN PLACE THROUGH THE WEEK... WOULDN/T HAVE MUCH EARTH SHATTERING NEW INFORMATION TO SHARE ANYWAY. LATEST VISIBLE SATELLITE AND RADAR IMAGERY SHOW TWO AREAS OF CONVECTION IMPACTING THE AREA AT THE CURRENT TIME... OVER WEST CENTRAL WISCONSIN AND FAR WEST CENTRAL MINNESOTA. A BOUNDARY LAID DOWN BY THE CONVECTION OVER THE EASTERN CWFA EXTENDS BACK WEST TO THE DAKOTAS... AND A NEW SEVERE THUNDERSTORM WATCH IS LOCATED FROM NEAR THIS BOUNDARY SOUTHWARD. SUBSTANTIAL INSTABILITY WITH MLCAPE AOA 3000 J/KG CHARACTERIZES THE AIRMASS IN THIS AREA... WITH MINIMAL CIN. 0-6KM SHEAR VALUES ARE GENERALLY IN THE 30-40KT RANGE... WITH EFFECTIVE SHEAR RUNNING A BIT HIGHER GIVEN THE DEPTH OF THE STORMS. THIS DEEP LAYER SHEAR LOOKS TO BE SUFFICIENT FOR MID-LEVEL ROTATION GIVEN RADAR SIGNATURES WE HAVE SEEN. LOW LEVEL ROTATION WILL BE MOST FAVORED NEAR THE BOUNDARY WHERE 0-1KM SHEAR IS AOA 15KT... BUT AS ONE MOVES SOUTH IT DECLINES QUICKLY. SO... ALTHOUGH A TORNADO CANNOT BE RULED OUT... PARTICULARLY WITH LCL HEIGHTS GENERALLY RUNNING AOB 1000M AND THE AFOREMENTIONED ENHANCED LOW LEVEL SHEAR NEAR THE BOUNDARY... IT SHOULD NOT BE THE PREDOMINANT SEVERE WEATHER THREAT THIS AFTERNOON INTO THIS EVENING. LARGE HAIL... LOCAL DOWNBURSTS... AND HEAVY RAIN MAY BE THE MAIN ISSUES... ALTHOUGH IF/WHEN STORMS ORGANIZE INTO CLUSTERS/LINES THEN MORE WIDESPREAD DAMAGING WINDS COULD BE AN ISSUE. MESOSCALE FORCING WITH THE EXISTING OUTFLOW BOUNDARY AND OTHER SUBTLE FEATURES WILL BE THE MAIN INITIATORS THROUGH MID AFTERNOON... THEN THE UPSTREAM FRONTAL BOUNDARY SHOULD ALLOW FOR SOMEWHAT MORE WIDESPREAD DEVELOPMENT FROM NORTHWEST TO SOUTHEAST AS WE HEAD INTO THE EVENING HOURS. AS MENTIONED... THE OVERALL FORECAST THINKING HAS NOT CHANGED MUCH... SO THE FORECAST HAS CHANGED LITTLE FOR THE REMAINDER OF THE PERIOD FROM TONIGHT THROUGH THE NEXT SYSTEM OF NOTE WHICH IMPACTS THE REGION MONDAY INTO TUESDAY. THIS AFTERNOON/S FRONTAL BOUNDARY WILL PUSH SOUTHEAST TONIGHT... TAKING MOST OF THE ACTIVITY IN THAT DIRECTION AS IT SEES A DIURNAL WEAKENING INTO THE OVERNIGHT HOURS SINCE THERE DOES NOT APPEAR TO BE A SIGNIFICANT LOW LEVEL JET RESPONSE OVERNIGHT TO KEEP MUCH GOING. WEAK HIGH PRESSURE TRIES TO SETTLE INTO THE AREA SUNDAY... BUT THE OLD FRONTAL BOUNDARY AND ASSOCIATED BAROCLINIC ZONE WILL LINGER OVER THE CENTRAL/SOUTHERN PORTION OF THE AREA... SO SOME STORMS WILL BE POSSIBLE SUNDAY INTO SUNDAY EVENING... ALTHOUGH COVERAGE SHOULD BE LIMITED GIVEN THE LIMITED FORCING. RETURN FLOW WILL BRING CHANCES FOR SHRA/TSRA BACK NORTH MONDAY INTO MONDAY EVENING... THEN THE NEXT COLD FRONTAL BOUNDARY LOOKS TO SWING THROUGH MONDAY NIGHT INTO EARLY TUESDAY. SOME OF THE MORE RECENT GUIDANCE SEEMS TO FAVOR THINGS EVEN FARTHER NORTH WITH THIS SYSTEM THAN PREVIOUSLY INDICATED... BUT FOR NOW WILL KEEP LIKELY POPS OVER A GOOD PART OF THE AREA. SEVERE WEATHER WILL BE A POSSIBILITY ONCE AGAIN GIVEN PLENTY OF INSTABILITY WHICH WILL REMAIN IN PLACE ALONG WITH ENHANCED SHEAR AHEAD OF THE FRONT AND APPROACHING UPPER WAVE. WE THEN LOOK TO REPEAT THE CYCLE AGAIN... WITH HIGH PRESSURE SETTLING INTO THE AREA TUESDAY NIGHT THROUGH WEDNESDAY AND POTENTIALLY INTO THURSDAY. THE SUBSIDENCE IN THE WAKE OF TUESDAY/S SYSTEM LOOKS MORE ROBUST THAN WITH TODAY/S FEATURE... AND THE BAROCLINIC ZONE LOOKS LIKE IT WILL BE SHOVED SUFFICIENTLY FAR SOUTH TO KEEP MOST OF THE AREA POP-FREE FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. FOR NOW... KEPT SOME CHANCE POPS IN THE FORECAST FOR THURSDAY AS WARM ADVECTION TRIES TO SET BACK UP OVER THE AREA... ALTHOUGH SOME OF THE NEWER GUIDANCE SUGGESTS THINGS WON/T FOCUS VERY WELL OVER OUR AREA AS SOME RIDGING TRIES TO HOLD ON... WITH THE MAIN WARM ADVECTION PCPN CHANCES STAYING TO OUR NORTHWEST AND WEST. GIVEN THE UNCERTAINTY AND TIMING DIFFERENCES... DECIDED TO KEEP THINGS DRY AFTER THURSDAY EXCEPT OVER THE WEST... WHERE SOME POPS ARE INTRODUCED BY SATURDAY. && .AVIATION.../18Z TAF ISSUANCE/ PRIMARY CONCERN IN THIS FORECAST PERIOD REVOLVES AROUND TIMING AND SPATIAL COVERAGE OF THUNDERSTORMS EXPECTED TO DEVELOP LATER THIS AFTERNOON AND EVENING. MAIN CHANGES MADE TO THE FORECAST ACROSS ALL SIX TAF SITES WAS TO SPEED UP THE TIMING OF INTRODUCING VCSH OR VCTS. AT THIS TIME...THE MOST FAVORED TIME FOR THUNDERSTORM DEVELOPMENT IS BETWEEN 00-04Z...WITH STORMS MOVING WEST TO EAST AND CLEARING OUR OF FARTHEST EAST SITES BY AROUND 06Z. VFR CONDITIONS SHOULD BE SEEN ACROSS THE AREA FOR MOST OF THE PERIOD...BUT THUNDERSTORMS MAY INTRODUCE LESS THAN VFR CIGS THIS EVENING TEMPORARILY. THE WEST TO EAST ORIENTED FRONTAL BOUNDARY WILL SAG SOUTHWARD AS TIME GOES ON...WHICH WILL PRODUCE WIND SHIFTS AT NORTHERN TAF SITES. THE FRONT IS EXPECTED TO SLOW AND LINGER INTO TOMORROW...WHICH COULD BE THE FOCUS FOR MORE THUNDERSTORM DEVELOPMENT SUNDAY AFTERNOON. KMSP...MAIN CHANGE TO PREVIOUS TAF WAS TO INTRODUCE THUNDER AT 02Z. LATEST GUIDANCE DEVELOPS STORMS TO THE WEST THIS AFTERNOON AND MOVES THEM INTO THE METRO AROUND 01-02Z. EXPECT TO SEE THUNDER CLEAR OUT BY 05Z...BUT TIMING OF THESE STORMS WILL NEED TO BE MONITORED ONCE THEY INITIATE. THESE STORMS COULD BRIEFLY BRING CIGS BELOW VFR CONDITIONS TONIGHT. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. MSP WILL SEE A WIND SHIFT LATER TONIGHT...TURNING MORE NORTHWESTERLY...BEFORE GOING BACK WSW TOMORROW DURING THE DAY. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, Jul 30, 10:50 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1050 AM CDT SAT JUL 30 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 311600- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1050 AM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA...WITH THE MAIN THREAT PERIOD BEING LATE THIS AFTERNOON INTO TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR ACROSS CENTRAL MINNESOTA AND PORTIONS OF WEST CENTRAL WISCONSIN THROUGH EARLY AFTERNOON... MAINLY NORTH OF A LINE FROM BENSON TO SAINT CLOUD TO LADYSMITH. A FEW OF THESE MAY REACH SEVERE LIMITS WITH QUARTER SIZE HAIL. DURING THE LATE AFTERNOON AND EVENING HOURS...SCATTERED STORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL MINNESOTA AND EVOLVE GRADUALLY SOUTHEAST THROUGH THE EVENING AND POSSIBLY INTO THE OVERNIGHT. LARGE HAIL AND SCATTERED STRONG WINDS WOULD BE THE PRIMARY THREATS FROM ANY STORMS THAT DO REACH SEVERE LIMITS. THERE IS A SMALL CHANCE FOR A TORNADO OR TWO IN CENTRAL MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING...GENERALLY ALONG AND NORTH OF A MONTEVIDEO TO CAMBRIDGE LINE. IN ADDITION...TEMPORARY HEAVY RAINFALL RATES COULD LEAD TO SOME LOCALIZED FLOODING ISSUES DUE TO RECENT WET CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE OUTLOOK AREA ON SUNDAY. A FEW STRONG STORMS ARE POSSIBLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA ON MONDAY AFTERNOON AND NIGHT WITH THE APPROACH AND PASSAGE OF A FRONT. THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY...AND THEN AGAIN WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED... MAINLY LATE THIS AFTERNOON AND EVENING ACROSS CENTRAL AND EASTERN MINNESOTA AND WESTERN WISCONSIN.
In the hours before
Special weather statement, Jul 30, 10:32 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1032 AM CDT SAT JUL 30 2011
MNZ044-045-050>053-WIZ014-301630-
BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-POLK-SHERBURNE-
1032 AM CDT SAT JUL 30 2011
AT 1029 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
HINCKLEY TO OGILVIE TO 3 MILES SOUTHWEST OF PEASE. THESE STORMS WERE
MOVING EAST AT 40 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
QUAMBA.
LEWIS LAKE.
BRUNSWICK.
DALBO.
BRAHAM.
STANCHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4598 9304 4597 9313 4574 9313 4573 9286
4565 9287 4565 9254 4573 9254 4574 9252
4572 9237 4536 9282 4565 9392 4607 9305
TIME...MOT...LOC 1531Z 286DEG 29KT 4608 9283 4583 9335
4567 9367
CLFSpecial weather statement, Jul 30, 11:24 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1124 AM CDT SAT JUL 30 2011
WIZ014-015-301730-
BARRON-POLK-
1124 AM CDT SAT JUL 30 2011
AT 1119 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES WEST OF LUCK. THIS STORM WAS MOVING EAST AT 35
MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LUCK.
LEWIS.
CLAM FALLS.
MCKINLEY.
COMSTOCK.
CUMBERLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4565 9214 4564 9179 4543 9181 4547 9269
4565 9269 4565 9254 4573 9253 4574 9227
4574 9216
TIME...MOT...LOC 1623Z 271DEG 32KT 4559 9250
CLFLocal storm report, Jul 30, 12:14 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1214 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HAIL 3 N DONNELLY 45.73N 96.01W
07/30/2011 M1.00 INCH STEVENS MN FIRE DEPT/RESCUE
&&
TRHSpecial weather statement, Jul 30, 12:14 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1214 PM CDT SAT JUL 30 2011 WIZ014>016-023-025-027-301830- BARRON-CHIPPEWA-DUNN-POLK-RUSK-ST. CROIX- 1214 PM CDT SAT JUL 30 2011 AT 1211 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RANGE. THIS STORM WAS MOVING EAST AT 30 MPH. HAIL UP TO DIME SIZE...FUNNEL CLOUDS...AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... RANGE. TURTLE LAKE. ALMENA. PRAIRIE FARM. HILLSDALE. DALLAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FUNNEL CLOUD WAS SEEN BY A TRAINED SPOTTER 5 MILES NORTH OF AMERY IN POLK COUNTY AT AROUND 1210 PM CDT. && LAT...LON 4554 9142 4505 9159 4530 9266 4556 9234 TIME...MOT...LOC 1713Z 284DEG 28KT 4542 9225 CLF
Special weather statement, Jul 30, 1:07 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CDT SAT JUL 30 2011
MNZ054-301900-
LAC QUI PARLE-
107 PM CDT SAT JUL 30 2011
AT 106 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTH OF BIG STONE CITY...OR 9 MILES NORTHWEST
OF NASSAU. THIS STORM WAS MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NASSAU.
BELLINGHAM.
LOUISBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4526 9646 4527 9645 4526 9629 4523 9627
4523 9623 4520 9618 4520 9612 4500 9611
4504 9646
TIME...MOT...LOC 1807Z 280DEG 15KT 4518 9652
CLFSpecial weather statement, Jul 30, 1:59 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 PM CDT SAT JUL 30 2011
WIZ023-025-027-028-302000-
CHIPPEWA-DUNN-EAU CLAIRE-ST. CROIX-
159 PM CDT SAT JUL 30 2011
AT 156 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
SHELDON TO 5 MILES EAST OF JIM FALLS TO 7 MILES NORTHWEST OF CHIPPEWA
FALLS TO KNAPP. THESE STORMS WERE MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JIM FALLS.
CHIPPEWA FALLS.
BATEMAN.
CADOTT.
LAKE HALLIE.
LUDINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4469 9093 4479 9177 4519 9235 4516 9158
4517 9120 4527 9094 4526 9092 4519 9091
4469 9091
TIME...MOT...LOC 1859Z 302DEG 24KT 4515 9084 4505 9116
4496 9150 4497 9204
CLFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:56 AM CDT | Special Weather Statement | MPX | Douglas, Todd | 64 min |
| Jul 30, 9:53 AM CDT | Special Weather Statement | MPX | Mille Lacs | 52 min |
| Jul 30, 10:32 AM CDT | Special Weather Statement | MPX | Chisago, Isanti, Kanabec | 58 min |
| Jul 30, 11:48 AM CDT | Severe Thunderstorm Warning | MPX | Stevens | 42 min |
| Jul 30, 1:07 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 53 min |
| Jul 30, 6:06 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 54 min |
| Jul 30, 6:54 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 51 min |
| Jul 30, 6:58 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 62 min |
| Jul 30, 11:24 AM CDT | Special Weather Statement | MPX | Barron, Polk | 66 min |
| Jul 30, 12:14 PM CDT | Special Weather Statement | MPX | Barron, Polk | 76 min |
| Jul 30, 12:48 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Polk, Rusk, Saint Croix | 72 min |
| Jul 30, 1:15 PM CDT | Areal Flood Advisory | MPX | Barron, Chippewa, Dunn, Rusk | 3 hr |
| Jul 30, 2:04 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 41 min |
Nearby
Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.